Differential and Integral Equations

Remarks on resonance problems with unbounded perturbations

M. Ramos

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 1 (1993), 215-223.

Dates
First available in Project Euclid: 14 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371214987

Mathematical Reviews number (MathSciNet)
MR1190173

Zentralblatt MATH identifier
0786.35058

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)

Citation

Ramos, M. Remarks on resonance problems with unbounded perturbations. Differential Integral Equations 6 (1993), no. 1, 215--223. https://projecteuclid.org/euclid.die/1371214987


Export citation